Semi-classical analysis of Schrödinger operators and compactness in the ā-Neumann problem

Siqi Fu, Emil J. Straube

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

We study the asymptotic behavior, in a "semi-classical limit," of the first eigenvalues (i.e., the groundstate energies) of a class of Schrödinger operators with magnetic fields and the relationship of this behavior with compactness in the ∂-Neumann problem on Hartogs domains in ℂ2.

Original languageEnglish (US)
Pages (from-to)267-282
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume271
Issue number1
DOIs
StatePublished - Jul 1 2002
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Semi-classical analysis of Schrödinger operators and compactness in the ā-Neumann problem'. Together they form a unique fingerprint.

Cite this